# SDR IPXA2024012252333

- Difficulty date: January 3, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 58,694 hours, 9,617 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: UNKNOWN
- Part serial: NA
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SUPPLEMENTAL SDR**FAULT - UPPER CHORD CRACK - R/H WING L/E NOSE BEAM AT ILES 693 (REPAIR) ALL PAPERWORK C/W
